Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are Discomfort, Weakness Due To The Interaction With Medicines Or Is It Normal?

My father is 72. He is diabetic for the past 20 years & had a angioplasty in Feb 09. He is taking glimipride & metformin for his diabetic condition along with 10 units lantus insulin injection. He also takes Atorvastatin 10 mg Ecosprin, Seloken 50 & Repace 25. He has recently been diagnosed with Lymph Node TB & has been pescribed AKT 4 & Benadon. He feeling very uneasyness/ discomfort & weakness, since the onset of the TB regimen... is this normal or is a result of drug inreractions? Please suggest...
Thu, 30 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Please understand that he is receiving 4 different class of antibiotics in AKT 4 therapy which is a must for TB. These antibiotics although don't interact with other medicines he is already taking, they can present with there own side effects like nausea, vomiting, fever, seating, fatigue to name a few. These are known to occur with AKT 4 therapy. In my clinic, I would counsel the patient before the start of AKT 4 therapy. These side effects are self limiting and i only give symptomatic treatment if required.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Tejas, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Insulin


Loading Online Doctors....
Are Discomfort, Weakness Due To The Interaction With Medicines Or Is It Normal?

Hello, Please understand that he is receiving 4 different class of antibiotics in AKT 4 therapy which is a must for TB. These antibiotics although don t interact with other medicines he is already taking, they can present with there own side effects like nausea, vomiting, fever, seating, fatigue to name a few. These are known to occur with AKT 4 therapy. In my clinic, I would counsel the patient before the start of AKT 4 therapy. These side effects are self limiting and i only give symptomatic treatment if required. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Tejas, General & Family Physician